Alert archive / Arkansas / River Flood Warnings in 2014
River Flood Warning 13, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Mar 29, 2014, 10:23 AM CDT for Arkansas County, Monroe County, Arkansas. It took effect at Mar 30, 2014, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 29, 2014, 10:23 AM CDT (15:23 UTC)
- In effect from
- Mar 30, 2014, 1:00 PM CDT
- Expired
- Mar 29, 2014, 8:53 PM CDT
- In force
- Issued by
- NWS Little Rock, AR
- Flood severity
- Minor
Counties Arkansas County, AR, Monroe County, AR
The radar
The Little Rock radar (KLZK), 97 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River at Clarendon (CLDA4).
- Action stage
- 25 ft
- Minor stage
- 26 ft
- Moderate stage
- 30 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
559
WGUS44 KLZK 291523
FLWLZK
FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1023 AM CDT SAT MAR 29 2014
...THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS...
WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC001-095-300623-
/O.NEW.KLZK.FL.W.0013.140330T1800Z-140402T0600Z/
/CLDA4.1.ER.140330T1800Z.140330T1800Z.140401T0000Z.NO/
1023 AM CDT SAT MAR 29 2014
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLOOD WARNING FOR
THE WHITE RIVER AT CLARENDON.
* FROM SUNDAY AFTERNOON TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 25.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
BY EARLY SUNDAY AFTERNOON.
* IMPACTS AT 26.0 FEET...RIVER FLOWS IN MANY SIDE CHANNELS AND CREATES
ISLANDS BETWEEN THE RIVER AND SLOUGHS AND CREEKS. FLOODING OF CROPLAND
AND TIMBER IS OCCURRING. PORTIONS OF THE NATIONAL WILDLIFE REFUGE
DOWNSTREAM OF CLARENDON FLOODING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
LOWER WHITE RIVER
CLARENDON 26 25.7 SAT 10 AM 25.9 26.0 25.9 25.7 25.6
$$
2241 follow-up statement
761
WGUS84 KLZK 300153
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
853 PM CDT SAT MAR 29 2014
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ARKANSAS...
WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC001-095-300223-
/O.CAN.KLZK.FL.W.0013.000000T0000Z-140402T0600Z/
/CLDA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
853 PM CDT SAT MAR 29 2014
THE FLOOD WARNING IS CANCELLED FOR
THE WHITE RIVER AT CLARENDON.
* AT 8:00 PM SATURDAY THE STAGE WAS 25.7 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 25.8 FEET
SUNDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
LOWER WHITE RIVER
CLARENDON 26 25.7 SAT 08 PM 25.7 25.8 25.7 25.5 25.3
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Mar 29, 6:07 AM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, Mar 29, 6:07 AM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 607 AM CDT SAT MAR 29 2014 .DISCUSSION... UPDATED TO INCLUDE THE 12Z AVIATION DISCUSSION BELOW... && .AVIATION... SOME PATCHY FOG AND LOW CIGS WILL BE SEEN EARLY IN THE PERIOD...BUT CONDITIONS WILL IMPROVE BY LATE THIS MORNING. NRLY WINDS WILL BE SEEN...SOME GUSTING TO AROUND 20 KTS OR SO. THESE WINDS WILL BECOME LIGHT AND VARIABLE TONIGHT...BUT WITH VFR CONDITIONS EXPECTED. && .PREV DISCUSSION... /ISSUED 234 AM CDT SAT MAR 29 2014/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT RAPIDLY IMPROVING WEATHER CONDITIONS THIS MORNING IN THE WAKE OF A FAIRLY STRONG COLD FRONT AND UPPER TROUGH THAT BROUGHT HEAVY RAIN AND SEVERE WEATHER TO PARTS OF THE STATE YESTERDAY. CLEAR SKY CONDITIONS ARE RAPIDLY MOVING INTO THE STATE FROM NORTHWEST TO SOUTHEAST WITH NORTHWEST WINDS NOTED AS WELL. TEMPERATURES WILL BE IN THE 30S THIS MORNING ACROSS THE NORTHWEST...WITH TEMPERATURES STILL MILD FARTHER TO THE SOUTHEAST WHERE 50S REMAIN IN PLACE. CLEAR SKY CONDITIONS WILL PREVAIL BOTH TODAY AND SUNDAY AS SURFACE HIGH PRESSURE BUILDS OVER THE STATE. NORTHWEST WINDS WILL PERSIST ACROSS THE STATE TODAY...WITH STRONGER READINGS NOTED ACROSS EASTERN PARTS OF THE STATE BEFORE WINDS BEGIN TO DECREASE AREA WIDE THIS EVENING. SATURDAY NIGHT WILL BE THE COLDEST NIGHT FOR SEVERAL DAYS...WITH HIGH PRESSURE CENTERED OVER THE STATE AND CALM WINDS IN PLACE...TEMPERATURES WILL FALL INTO THE MID 30S TO LOWER 40S. THIS MAY PROVIDE SOME FROST ACROSS NORTHERN PARTS OF THE STATE DURING THE EARLY MORNING HOURS SUNDAY. HIGH PRESSURE WILL BEGIN TO MOVE EASTWARD ON SUNDAY WHICH WILL USHER IN SOUTHERLY WINDS AND WARMER TEMPERATURES. TEMPERATURES AND MOISTURE WILL ONLY INCREASE FURTHER ON MONDAY AS A WEAK COLD FRONT APPROACHES FROM THE WEST AND WILL PROVIDE FOR SLIGHT CHANCES OF SHOWERS AND A FEW THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. IT APPEARS ATTM THAT THE FRONT MAY ACTUALLY MAKE IT THROUGH MUCH OF THE STATE BY TUESDAY MORNING...WITH THE EXCEPTION OF SOUTHERN ARKANSAS. THIS WILL BE SHORT LIVED HOWEVER...AS THE BOUNDARY WILL LIFT BACK NORTH AS A WARM FRONT BY TUESDAY NIGHT...HELPING TO USHER IN ADDITIONAL MOIST AND MILD AIR IN ADVANCE OF THE NEXT SYSTEM. LONG TERM...WEDNESDAY THROUGH FRIDAY SW FLOW ALOFT WILL BE ESTABLISHED ACROSS THE REGION AT THE START OF THE LONG TERM PERIOD...WITH SRLY FLOW CONTINUING TO USHER IN COPIOUS AMOUNTS OF DEEP LAYER MOISTURE INTO THE SRN CONUS. HAVE INCREASED POPS TO CHANCE FOR WED AS SOME SHRA/TSRA WILL BE POSSIBLE AS WEAK UPPER DISTURBANCES LIFT NE OVER AR IN THE SW FLOW ALOFT. POPS WILL INCREASE FURTHER STARTING WED NIGHT INTO THU MORNING AS AN UPPER LEVEL TROUGH TO THE WEST STARTS TO DEEPEN AS IT SHIFTS EAST OVER THE CENTRAL PLAINS. SFC LOW PRESSURE WILL DEVELOP AHEAD OF THIS TROUGH...STRENGTHENING AS IT LIFTS NE OVER THE REGION. AS THIS HAPPENS...EXPECT TO SEE SHRA/TSRA TO BECOME MORE WIDESPREAD...SOME OF WHICH WILL HAVE THE POTENTIAL TO BECOME SVR. UNCERTAINTIES REMAIN HOWEVER REGARDING THE EXTENT OF THE SVR WX POTENTIAL...MAINLY IN THE LOCATION AND STRENGTH OF UPPER LEVEL AND SFC FEATURES AS THEY MOVE EAST OVER THE CENTRAL CONUS. THE LATEST GFS KEEPS THE STORM SYSTEM FURTHER SOUTH AND MOVING EAST IN MUCH CLOSER PROXIMITY TO AR THAN THE LESS STRONG...AND FURTHER NORTH ECMWF SOLUTION. THE GFS SOLUTION WILL GIVE AR HIGHER POTENTIAL FOR SVR WX. AS WITH ANY STORM SYSTEM OVER 4 DAYS OUT...THIS MID/LATE NEXT WEEK STORM SYSTEM WILL CONTINUE TO BE MONITORED IN THE COMING DAYS AS THESE UNCERTAINTIES AND THE EXTENT OF THE SVR WX POTENTIAL BECOME MORE CLEAR OVER TIME. BY LATE IN THE FORECAST...EXPECT THE STORM SYSTEM TO DEPART TO THE EAST OF THE STATE...WITH COOLER...DRIER AND MORE STABLE AIR MOVING INTO THE STATE FOR FRI INTO NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 62 36 67 46 / 0 0 0 10 CAMDEN AR 68 40 71 45 / 0 0 0 0 HARRISON AR 59 38 69 49 / 0 0 0 10 HOT SPRINGS AR 66 39 70 47 / 0 0 0 10 LITTLE ROCK AR 65 41 68 47 / 0 0 0 10 MONTICELLO AR 66 42 69 46 / 10 0 0 10 MOUNT IDA AR 67 36 70 47 / 0 0 0 10 MOUNTAIN HOME AR 60 37 70 46 / 0 0 0 10 NEWPORT AR 62 38 67 47 / 10 0 0 10 PINE BLUFF AR 65 41 67 47 / 10 0 0 10 RUSSELLVILLE AR 66 36 71 44 / 0 0 0 10 SEARCY AR 63 37 67 45 / 0 0 0 10 STUTTGART AR 63 41 66 48 / 10 0 0 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...62
Hazardous weather outlook, Mar 29, 9:00 AM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 900 AM CDT SAT MAR 29 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 900 AM CDT SAT MAR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG STORM SYSTEM WILL MOVE TOWARDS THE STATE BY WEDNESDAY...WITH CHANCES FOR SHOWERS AND THUNDERSTORMS INCREASING AREA WIDE. THIS STORM SYSTEM WILL MOVE OVER THE STATE ON THURSDAY AND THURSDAY NIGHT...WITH WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED. THIS STORM SYSTEM WILL ALSO BRING A THREAT FOR STRONG TO SEVERE THUNDERSTORMS...ALONG WITH POTENTIAL FOR HEAVY RAINFALL. HOWEVER...MANY UNCERTAINTIES REMAIN REGARDING THE STRENGTH AND PATH OF THIS STORM SYSTEM. REFER TO THE LATEST FORECASTS IN THE COMING DAYS AS THE EXTENT OF THE SEVERE WEATHER THREAT BECOMES MORE CLEAR OVER TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62/59
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:02 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 43 min |
| Mar 28, 7:30 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 45 min |
| Mar 28, 7:35 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Desha, Drew and 2 more | 115 min |
Nearby
River Flood Warnings in Arkansas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.